Sign-changing solutions for the boundary value problem involving the fractional \(p\)-Laplacian. (English) Zbl 1479.35497

Summary: In the paper, we consider the following boundary value problem involving the fractional \(p\)-Laplacian: \[ \begin{cases} (-\triangle)_p^s u(x)=f(x,u) &\text{in } \Omega,\\ u(x)=0 &\text{in } \mathbb{R}^N \setminus\Omega. \end{cases} \tag{\(\mathcal{P}\)} \] where \(\Omega\) is a bounded smooth domain in \(\mathbb{R}^N\) with \(N\geq 1\), \((-\Delta)_p^s\) is the fractional \(p\)-Laplacian with \(s\in (0,1)\), \(p\in (1,N/s)\), \(f(x,u)\colon \Omega\times\mathbb{R}\rightarrow\mathbb{R} \). Under the improved subcritical polynomial growth condition and other conditions, the existences of a least-energy sign-changing solution for the problem \((\mathcal{P})\) has been established.


35J92 Quasilinear elliptic equations with \(p\)-Laplacian
35R11 Fractional partial differential equations
35J67 Boundary values of solutions to elliptic equations and elliptic systems
35A01 Existence problems for PDEs: global existence, local existence, non-existence


[1] C.Z. Bai, Existence results for non-local operators of elliptic type, Nonlinear Anal. 83 (2013), 82-90. · Zbl 1302.35398
[2] B. Barrios, E. Colorado, A. De Pablo and U. Sanchez, On some critical problems for the fractional Laplacian operator, J. Differential Equations 252 (2012), 6133-6162. · Zbl 1245.35034
[3] T. Bartsch, Z.L. Liu and T. Weth, Sign changing solutions of superlinear Schrodinger equations, Comm. Partial Differential Equations 29 (2004), 25-42. · Zbl 1140.35410
[4] T. Bartsch and T. Weth, Three nodal solutions of singularly perturbed elliptic equations on domains without topology, Ann. Inst. H. Poincare Anal. Non Lineaire 22 (2005), 259-281. · Zbl 1114.35068
[5] H. Berestycki and P.L. Lions, Nonlinear scalar field equations II, Existence of infinitely many solutions, Arch Rational Mech. Anal. 82 (1983), 347-375. · Zbl 0556.35046
[6] X. Cabre and J. Tan, Positive solutions of nonlinear problems involving the square root of the Laplacian, Adv. Math. 224 (2010), 2052-2093. · Zbl 1198.35286
[7] L.A. Caffarelli, J.M. Roquejoffre and O. Savin, Nonlocal minimal surfaces, Comm. Pure Appl. Math. 63 (2010), 1111-1144. · Zbl 1248.53009
[8] A. Capella, Solutions of a pure critical exponent problem involving the half-Laplacian in annularshaped domains, Commun. Pure Appl. Anal. 10 (2011), 1645-1662. · Zbl 1236.35073
[9] X. Chang, Z. Nie and Z.Q. Wang, Sign-changing solutions of fractional \(p\)-Laplacian problems, Adv. Nonlinear Stud. 19 (2019), 29-58. · Zbl 1418.35145
[10] X. Chang and Z.Q. Wang, Ground state of scalar field equations involving a fractional Laplacian with general nonlinearity, Nonlinearity 26 (2013), 479-494. · Zbl 1276.35080
[11] X. Chang and Z.Q. Wang, Nodal and multiple solutions of nonlinear problems involving the fractional Laplacian, J. Differential Equations 256 (2014), 2965-2992. · Zbl 1327.35397
[12] M. Chermisi and E. Valdinoci, A symmetry result for a general class of divergence form PDEs in fibered media, Nonlinear Anal. 73 (2010), 695-703. · Zbl 1193.35076
[13] M. Chermisi and E. Valdinoci, Fibered nonlinearities for \(p(x)\)-Laplace equations, Adv. Calc. Var. 2 (2009), 185-205. · Zbl 1175.35069
[14] W. Craig and D.P. Nicholls, Travelling two and three dimensional capillary gravity water waves, SIAM J. Math. Anal. 32 (2000), 323-359. · Zbl 0976.35049
[15] Y.B. Deng, Yinbin and W. Shuai, Sign-changing solutions for non-local elliptic equations involving the fractional Laplacian, Adv. Differential Equations 23 (2018), 109-134. · Zbl 1386.35087
[16] E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker’s guide to the fractional Sobolev spaces, Bull. Sci. Math. 136 (2012), 521-573. · Zbl 1252.46023
[17] M.F. Furtado, L.A. Maia and E.S. Medeiros, Positive and nodal solutions for a nonlinear Schrodinger equation with indefinite potential, Adv. Nonlinear Stud. 8 (2008), 353-373. · Zbl 1168.35433
[18] C. Jones and T. Kupper, On the infinitely many solutions of a semilinear elliptic equation, SIAM J. Math. Anal. 17 (1986), 803-835. · Zbl 0606.35032
[19] E. Milakis and L. Silvestre, Regularity for the nonlinear Signorini problem, Adv. Math. 217 (2008), 1301-1312. · Zbl 1132.35025
[20] E.S. Noussair and J.C. Wei, On the effect of domain geometry on the existence of nodal solutions in singular perturbations problems, Indiana Univ. Math. J. 46 (1997), 1255-1271. · Zbl 0907.35011
[21] C. Qiu, Y.S. Huang and Y.Y. Zhou, Optimization problems involving the fractional laplacian, Electron. J. Differential Equations 98 (2016), 1-15. · Zbl 1343.49010
[22] W. Shuai, Sign-changing solutions for a class of Kirchhoff-type problem in bounded domains, J. Differential Equations 259 (2015), 1256-1274. · Zbl 1319.35023
[23] L. Silvestre, Regularity of the obstacle problem for a fractional power of the Laplace operator, Comm. Pure Appl. Math. 60 (2007), 67-112. · Zbl 1141.49035
[24] Y. Sire and E. Valdinoci, Fractional Laplacian phase transitions and boundary reactions: a geometric inequality and a symmetry result, J. Funct. Anal. 256 (2009), 842-1864. · Zbl 1163.35019
[25] J.F. Toland, The Peierls-Nabarro and Benjamin-Ono equations, J. Funct. Anal. 145 (1997), 136-150. · Zbl 0876.35106
[26] L. Wang, B.L. Zhang and K. Cheng, Ground state sign-changing solutions for the Schroinger-Kirchhoff equation in \(\mathbb R^3\), J. Math. Anal. Appl. 466 (2018), 1545-1569. · Zbl 1398.35067
[27] M. Willem, Progress in nonlinear differential equations and their applications, vol. 24, Birkhauser Boston, Inc., Boston, MA, 1996. · Zbl 0856.49001
[28] L.J. Xi, Y.S. Huang and Y.Y. Zhou, The multiplicity of nontrivial solutions for hemivariational inequalities involving nonlocal elliptic operators, Nonlinear Anal. 21 (2015), 87-98. · Zbl 1302.35185
[29] L.J. Xi and Y.Y. Zhou, Infinitely many solutions for hemivariational inequalities involving the fractional Laplacian, J. Inequal. Appl. 302 (2019), 1-23. · Zbl 1499.49049
[30] M.Q. Xiang, B.l. Zhang and M. Ferrara, Existence of solutions for Kirchhoff type problem involving the non-local fractional \(p\)-Laplacian, J. Math. Anal. Appl. 424 (2015), 1021-1041. · Zbl 1317.35286
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.